# SDR H1IR069Y02

- Difficulty date: March 5, 2001
- Submitted: April 13, 2001
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Vane
- Part number: 3032151
- Part serial: 9D149
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPRESSOR TURBINE VANE RING OUTER RING ANTI ROTATION LUGS ARE CRACKED OR SEPARATED BEYOND THE MAXIMUM REPAIRABLE LIMIT OF SEVEN.  9 OF 14 LUGS FOUND SEPARATED.
